World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 12, Issue 06 (July 2015)

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Preface
  • 1502001

https://doi.org/10.1142/S0219887815020016

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Non-Abelian gauge redundancy and entropic ambiguities
  • 1560001

https://doi.org/10.1142/S0219887815600014

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Rényi entanglement entropy in fermionic chains
  • 1560002

https://doi.org/10.1142/S0219887815600026

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Quantum systems with time-dependent boundaries
  • 1560003

https://doi.org/10.1142/S0219887815600038

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Boundary effects in bosonic and fermionic field theories
  • 1560004

https://doi.org/10.1142/S021988781560004X

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
On the theory of self-adjoint extensions of symmetric operators and its applications to quantum physics
  • 1560005

https://doi.org/10.1142/S0219887815600051

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
Klein's programme and quantum mechanics
  • 1560006

https://doi.org/10.1142/S0219887815600063

Proceedings of the Mathematical Structures in Quantum Physics and Applications
No Access
The topology and geometry of self-adjoint and elliptic boundary conditions for Dirac and Laplace operators
  • 1561007

https://doi.org/10.1142/S0219887815610071